# SDR DALA2023103108937

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 90,269 hours, 41,663 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 RH MLG DOOR ACTUATOR FITTING, AFT UPPER MOST FASTENER HOLE, CRACK INDICATION IN KEEL BEAM LAYER. CORRECTIVE ACTION: COMPLIED WITH ERA 612569-14AD. (0040209)
